# SDR CA110331024

- Difficulty date: March 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 8,428 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl CHCC2Y*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Stop
- Part number: 7871300
- Condition: Broken
- Location: Feathering Sys
- Part time: 217 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN CARRYING OUT A 500 HOUR INSPECTION, THE FEATHER STOP PN 78713-00 WAS FOUND TO BE BROKEN.  WE ARE ROUTINELY FINDING THIS PART TO BE BROKEN ON OUR 3 SEMINOLES & THE AVERAGE SERVICE LIFE OF THE PART IS ONLY 200 HOURS.
